Relèvement d’un drapeau riemannien et drapeaux de Lie du tore hyperbolique n+1-dimensionnel
Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 2, pp. 245-258.

A flag on a manifold M is an increasing sequence of foliations 1 ,, p on this manifold, where for each i, dim i =i. The aim of this paper is to etablish that any flag of riemannian foliations 𝒟= 1 ,, p on a compact and connected manifold, lifts on the bundle of transverse direct orthonormal frames of p to a flag of transversally parallelizable foliations. This result permits us to obtain a classification of riemannian flags of a n+1-dimensional compact manifold for which the dimension of the structural Lie algebra of the flow is equal to n or n-1.

DOI: 10.5802/ambp.206
Keywords: feuilletages, feuilletages riemanniens, drapeaux riemanniens, drapeaux de Lie
Hassimiou Diallo 1

1 Ecole Normale Supérieure Laboratoire de Mathématiques Département des Sciences et Technologie 08 BP 10 Abidjan CÔTE D’IVOIRE
@article{AMBP_2005__12_2_245_0,
     author = {Hassimiou Diallo},
     title = {Rel\`evement d{\textquoteright}un drapeau riemannien et drapeaux de {Lie} du tore hyperbolique $n+1$-dimensionnel},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {245--258},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {12},
     number = {2},
     year = {2005},
     doi = {10.5802/ambp.206},
     zbl = {1096.53032},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.206/}
}
TY  - JOUR
AU  - Hassimiou Diallo
TI  - Relèvement d’un drapeau riemannien et drapeaux de Lie du tore hyperbolique $n+1$-dimensionnel
JO  - Annales mathématiques Blaise Pascal
PY  - 2005
DA  - 2005///
SP  - 245
EP  - 258
VL  - 12
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.206/
UR  - https://zbmath.org/?q=an%3A1096.53032
UR  - https://doi.org/10.5802/ambp.206
DO  - 10.5802/ambp.206
LA  - fr
ID  - AMBP_2005__12_2_245_0
ER  - 
%0 Journal Article
%A Hassimiou Diallo
%T Relèvement d’un drapeau riemannien et drapeaux de Lie du tore hyperbolique $n+1$-dimensionnel
%J Annales mathématiques Blaise Pascal
%D 2005
%P 245-258
%V 12
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.206
%R 10.5802/ambp.206
%G fr
%F AMBP_2005__12_2_245_0
Hassimiou Diallo. Relèvement d’un drapeau riemannien et drapeaux de Lie du tore hyperbolique $n+1$-dimensionnel. Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 2, pp. 245-258. doi : 10.5802/ambp.206. https://ambp.centre-mersenne.org/articles/10.5802/ambp.206/

[1] A. El Kacimi Alaoui; M. Nicolau A class of C stable foliations, Ergod. Th. and Dynam. Sys., Volume 13 (1993), pp. 667-704 | DOI | MR | Zbl

[2] R. Almeida; P. Molino Flots Riemanniens sur les 4-variétés compactes, Tôhoku Mathematical Journal, Volume 38 (1986), pp. 313-326 | DOI | MR | Zbl

[3] B Bossoto; H Diallo Sur les drapeaux de feuilletages riemanniens, JP Journal of Geometry and Topology, University of Allahabad, INDIA, Volume 2 (2002), pp. 281-288 | MR

[4] H. Diallo Sur les drapeaux de Lie, Afrika Mathematika, Volume 13 (2002), pp. 75-86 | MR | Zbl

[5] E. Fédida Feuilletages du plan. Feuilletages de Lie (1973) (Thèse d’Etat, Strasbourg)

[6] P. Molino Géométrie globale des feuilletages riemanniens, Proc. Kon. Nederland Akad Ser. A, Volume 85 (1982), pp. 45-76 | MR | Zbl

[7] Y Carrière Flots riemanniens, Structures transverses des feuilletages, Astérisque, Volume 116 (1984), pp. 31-52 | MR | Zbl

Cited by Sources: